This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.
I just googled roxi detox and found this forum last night been going thru cold turner off roxi i feel bad cuz everybody else has been on them for years. Ive only beentaking them two months got them prescribed for back pain...i don't know what im looking for here it just helped reading the forums and i was hoping someone would talk and help me thru this... Any advice is appreciated...
Ps. my girlfriend has been taking them as well. i snorted a quarter of one about 30 hours ago. she hasten taken one in two full days she didn't take as much and she slept last night while i was wide awake reading this forum.
At work... Gotta work all night...went to the doc getting a steroids njection on Monday... He told me it was a bad idea for me to just quit cold turkey but that since i got this far into day two then to just go with it he prescribed me xanaflex if that helps nobody else... Sux so bad... Helps reading the other post i guess... I just needed some encouragement... Been taking them for a little over two months now been about 40 hours i took quarter of one Prolly shouldn't have... no sleep in that 40 hours... This six post about those who have been thru it help.
Hey Kyle,you can do this and it shouldn't be too bad because of the short term of use.I would just get rid of the pills you have lying around as it will be too tempting.You should start feeling better in a few days.In a couple of weeks you will be back to normal.Just hang in there buddy.Keep posting and let us know how you are.The xanaflex should help but I would just take them at night for sleep and only take for a couple of days.I went cold turkey off of 150-200 mg per day of oxy 1 yr of use(this time).I am at 62 days and I am back to almost completely normal.You can do this.Get out before it gets worse and it will get worse.
Thanx for the encouragement i know it sounds bad to have only been on them for such a short time but i feel all the symptoms i couldn't stand the idea of me being addicted to something so i had to stop... I appreciate the post thanx again ricart70
Just got off work and home... Battery in my truck was dead so that didn't help... Im laying in my bed right now rls isn't here right now... I Guess because my back and leg have been killing me for eight hours and its easing off laying down with pillows... I know i seem stupid for all these post to myself but it feels like it helps just to write how i feel and hope one day someone will read it and get help like i have been doing from reading everybody else's post.. This is a good forum and all the people n here r great... Don't think I've seen one troll... I still feel the stomach pain and u know...but we'll see gotta work and gonna try to work out tomorrow maybe tonight if i can't sleep... Use to work out three days a week and about six months ago fell down some stairs while carrying dresser up them and back pain started again got the roxis a couple months later... And haven't worked out since... I don't know im rambling now but as i write this i feel the rls and anxiety coming back... Tomorrow is supposed to b one of the worst days so this may b a bad night... If i don't post i got some sleep i guess... I decided not to take the xanaflex... But emergen C and mega men vitamins seem to at least make me think i feel better... Also ibuprophen...
Congratulations! You have already made it do far, keep up the great work. I truly hope you succeed. I have been stuck for almost two years now, and I'm still currently taking. I find myself looking got every excuse why I haven't quit. Can you tell me what the emergn c and mega men do for you???
You should be proud of yourself for recognizing that this could potenially be a the start of a huge addiction. You only have been taking them few months but yet u saw in those few months the hold that the pills take on your life. Coming here and asking for advice and help is a huge step you took. There will be others that have a lot more sobriety than me that will respond and listen to them and take their advice. Yes tomm/today the withdrawls will set in. Push through it,,its worth going thru it for 3-5days to have your whole life ahead of you. Learn from this and when you feel weak and wanna take a pill remind yourself of the hell you went thru. Because believe me it only gets a thousand times worse the longer that you do them and the more that you do. If you continue the dose you are using now will increase gradually as you will always be chasing that initial high and belive me and others when we say it NEVER comes back EVER. Then the pills "turn" on you and suddenly you are taking them to just survive. Before you know it know you have a raging addiction. So proud of you for coming here. One day at a time sometimes one hour at a time,,or one minute at a time. Look up the Thomas Recipe that will help with some of the withdrawal symptoms. Once you detox,,,run as fast as you can away from these pills. Good luck and sat close to the forum
Oh believe me I know you feel the symptoms.It is good that you work out and will probably help your mood more than any of the other things mentioned.You are doing great.Keep going.Also go get the whey protein shake mix powder from walmart.It will help in the long run with everything.Amino acids are what we need.
Thanx... I did drink a protein shake then an hour and a half workout then a unisom and i went to sleep for about four hours that was great... Thanx again for the support.... This mornings been tuff but but i went for a bike ride.
Going crazy up here at work. only been two hours... Fella i work with gave me a lortab said i was moving too slow cuz my back is hurting... Just been holding it n my pocket will not let thsee last three days b for nothin... Should prolly flush it... Wish i could just lock myself n my room...
Yeah toss that tab.I work with people who get them and I can't wait until they are out.Throw that tab away.Bike riding is good.I am a runner and I would go crazy I think if I don't do my 3 miles.After I get done everything just seems more tolerable.Keep up the fight and did I mention....throw that tab away
~Flush NOW!! You came to the right place,,,work thru this. You can do this! You are halfway there thru the worst part of the withdrawals!! I know it ***** but all it would do is give you some temp relief and then in hours you'll be feeling it again. day 3 and 4 were the hardest for me,,,trust me it gets soooo much better~
well congrats on making your decision to stop , i would also wake up nervous and my heart pounding i think its normal it still happens to me sometimes at 44 days , but it gets better and i think your doing great ,good luck :)
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.